Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 15.


Campillo-Funollet, Eduard, Venkataraman, Chandrasekhar and Madzvamuse, Anotida (2018) Bayesian parameter identification for Turing systems on stationary and evolving domains. Bulletin of Mathematical Biology. ISSN 0092-8240

Barnard, Rosanna C, Kiss, Istvan Z, Berthouze, Luc and Miller, Joel C (2018) Edge-based compartmental modelling of an SIR epidemic on a dual-layer static-dynamic multiplex network with tunable clustering. Bulletin of Mathematical Biology, 80 (10). pp. 2698-2733. ISSN 0092-8240

Sherborne, N, Blyuss, K B and Kiss, I Z (2015) Dynamics of multi-stage infections on networks. Bulletin of Mathematical Biology. pp. 1-25. ISSN 0092-8240

Sharkey, K J, Kiss, I Z, Wilkinson, R R and Simon, P L (2015) Exact equations for SIR epidemics on tree graphs. Bulletin of Mathematical Biology, 77 (4). pp. 614-645. ISSN 0092-8240

Rattana, Prapanporn, Blyuss, Konstantin B, Eames, Ken T D and Kiss, Istvan Z (2013) A class of pairwisemodels for epidemic dynamics on weighted networks. Bulletin of Mathematical Biology, 75 (3). pp. 466-490. ISSN 0092-8240

Crossley, Laurie, Garrett, Caroline A, Hafezparast, Majid and Madzvamuse, Anotida (2012) From the cell membrane to the nucleus: unearthing transport mechanisms for Dynein. Bulletin of Mathematical Biology, 74 (9). pp. 2032-2061. ISSN 1522-9602

Kiss, Istvan Z and Simon, Péter L (2012) New moment closures based on a priori distributions with applications to epidemic dynamics. Bulletin of Mathematical Biology, 74 (7). pp. 1501-1515. ISSN 0092-8240

Blyuss, Konstantin B and Kyrychko, Yuliya N (2012) Symmetry breaking in a model of antigenic variation with immune delay. Bulletin of Mathematical Biology, 74 (10). pp. 2488-2509. ISSN 1522-9602

Blyuss, Konstantin B and Kyrychko, Yuliya N (2010) Stability and Bifurcations in an Epidemic Model with Varying Immunity Period. Bulletin of Mathematical Biology, 72 (2). pp. 490-505. ISSN 0092-8240

Kiss, Istvan Z, Simon, Péter L and Kao, Rowland R (2009) A contact-network-based formulation of a preferential mixing model. Bulletin of Mathematical Biology, 71 (4). pp. 888-905. ISSN 0092-8240

Luther, Roger M, Broom, Mark and Ruxton, Graeme D (2007) Is food worth fighting for? ESS's in mixed populations of kleptoparasites and foragers. Bulletin of Mathematical Biology, 69 (4). pp. 1121-1146. ISSN 0092-8240

Broom, Mark, Luther, Roger M and Ruxton, Graeme D (2004) Resistance is useless? - Extensions to the game theory of kleptoparasitism. Bulletin of Mathematical Biology, 66 (6). pp. 1645-1658. ISSN 0092-8240

Madzvamuse, Anotida, Thomas, Roger D K, Maini, Philip K and Wathen, Andrew J (2002) A numerical approach to the study of spatial pattern formation in the ligaments of arcoid bivalves. Bulletin of Mathematical Biology, 64 (3). pp. 501-530. ISSN 0092-8240

Broom, M, Cannings, C and Vickers, G T (2000) Evolution in Knockout Contests: the Fixed Strategy Case. Bulletin of Mathematical Biology, 62 (3). pp. 451-466. ISSN 0092-8240

Broom, M, Cannings, C and Vickers, G T (1997) Multi-player matrix games. Bulletin of Mathematical Biology, 59 (5). pp. 931-952. ISSN 0092-8240

This list was generated on Mon May 27 09:52:03 2019 BST.